# SDR JJBA20251222028

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 49,056 hours, 33,126 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971533
- Part serial: MX644710A
- Condition: Inoperative
- Location: Hyd System
- Part time: 16,718 hours, 14,278 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

#1 HYD SYSTEM INDICATION SHOWED ZERO MOMENTARILY IN FLIGHT. DURING INITIAL INSPECTION FOUND NO LEAKS PRESENT AND HYD QTY OKAY. PERFORMED GEAR SWINGS. WHILE SWINGING WAS ABLE TO DUPLICATE HYD 1 LOW WTY AND HYD 1 FAILURE. FOUND EMDP TO BE CAVITATING CAUSING LOW PRESSURES AND HYDRAULIC SYS 1 FAILURE. REMOVED AND REPLACED LH EMDP AND BLED HYD 1 SYSTEM FROM RESERVIOR EDP. LEAK CHECK SAT. OPS CHECK SAT. NO MESSAGES OR FAULTS FOUND THROUGHOUT OPS CHECK AND GEAR SWINGS. PERFORMED LG FREE FALL INSPECTION. NO DEFECTS NOTED, PERFORMED OPS CHECK. OPS CHECK SAT. NO DEFECTS NOTED.
